Volume 20, Issue 3
The Mortar Element Method for Rotated Q1 Element

Jin Ru Chen & Xue Jun Xu

DOI:

J. Comp. Math., 20 (2002), pp. 313-324

Published online: 2002-06

Preview Full PDF 180 1796
Export citation
  • Abstract

In this paper, a mortar element version for rotated Q1 element is proposed. The optimal error estimate is proven for the rotated Q1 mortar element method.

  • Keywords

Mortar element method Rotated Q1 element

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-313, author = {}, title = {The Mortar Element Method for Rotated Q1 Element}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {313--324}, abstract = { In this paper, a mortar element version for rotated Q1 element is proposed. The optimal error estimate is proven for the rotated Q1 mortar element method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8920.html} }
TY - JOUR T1 - The Mortar Element Method for Rotated Q1 Element JO - Journal of Computational Mathematics VL - 3 SP - 313 EP - 324 PY - 2002 DA - 2002/06 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8920.html KW - Mortar element method KW - Rotated Q1 element AB - In this paper, a mortar element version for rotated Q1 element is proposed. The optimal error estimate is proven for the rotated Q1 mortar element method.
Jin Ru Chen & Xue Jun Xu. (1970). The Mortar Element Method for Rotated Q1 Element. Journal of Computational Mathematics. 20 (3). 313-324. doi:
Copy to clipboard
The citation has been copied to your clipboard